Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 879380, 6 pages
http://dx.doi.org/10.1155/2014/879380
Research Article

Multiple Solutions to Fractional Difference Boundary Value Problems

School of Mathematics and Computer Sciences, Shanxi Datong University, Datong, Shanxi 037009, China

Received 7 February 2014; Revised 6 April 2014; Accepted 6 April 2014; Published 27 April 2014

Academic Editor: Mohamed Boussairi Jleli

Copyright © 2014 Huiqin Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. B. Díaz and T. J. Osler, “Differences of fractional order,” Mathematics of Computation, vol. 28, pp. 185–202, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. L. Gray and N. F. Zhang, “On a new definition of the fractional difference,” Mathematics of Computation, vol. 50, no. 182, pp. 513–529, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007. View at Google Scholar · View at MathSciNet
  4. F. M. Atici and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. M. Atıcı and S. Şengül, “Modeling with fractional difference equations,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 1–9, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. M. Atıcı and P. W. Eloe, “Two-point boundary value problems for finite fractional difference equations,” Journal of Difference Equations and Applications, vol. 17, no. 4, pp. 445–456, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. S. Goodrich, “On nonlinear boundary conditions satisfying certain asymptotic behavior,” Nonlinear Analysis: Theory, Methods & Applications, vol. 76, pp. 58–67, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. S. Goodrich, “Some new existence results for fractional difference equations,” International Journal of Dynamical Systems and Differential Equations, vol. 3, no. 1-2, pp. 145–162, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. S. Goodrich, “On a fractional boundary value problem with fractional boundary conditions,” Applied Mathematics Letters, vol. 25, no. 8, pp. 1101–1105, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. S. Goodrich, “On a discrete fractional three-point boundary value problem,” Journal of Difference Equations and Applications, vol. 18, no. 3, pp. 397–415, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. S. Goodrich, “Continuity of solutions to discrete fractional initial value problems,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3489–3499, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. S. Goodrich, “Nonlocal systems of BVPs with asymptotically sublinear boundary conditions,” Applicable Analysis and Discrete Mathematics, vol. 6, no. 2, pp. 174–193, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Holm, “Sum and difference compositions in discrete fractional calculus,” Cubo, vol. 13, no. 3, pp. 153–184, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G.-C. Wu and D. Baleanu, “New applications of the variational iteration method–-from differential equations to q-fractional difference equations,” Advances in Difference Equations, vol. 2013, article 21, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. G. Kang, X. H. Zhao, and H. Q. Chen, “Positive solutions for boundary value problems of fractional difference equations depending on parameters,” Advances in Difference Equations, vol. 2013, article 376, 2013. View at Google Scholar
  16. S. G. Kang, Y. Li, and H. Q. Chen, “Positive solutions to boundary value problem of fractional difference equation with nonlocal conditions,” Advances in Difference Equations, vol. 2014, article 7, 2014. View at Google Scholar
  17. R. P. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet